# SDR 2019FA0000174

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: General aviation
- Aircraft: N962JG
- Make and model: Amtr RV7A
- Aircraft serial: 243940680
- Aircraft time: 1,172 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tube Frame
- Condition: Broken
- Location: Fuselage
- Part time: 1,172 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN FABRIC WAS REMOVED FROM THE TAIL OF THE AIRCRAFT IT WAS DISCOVERED THAT THE FUSELAGE STEEL TUBULAR FRAME WAS BROKEN COMPLETELY THROUGH AT THE TAIL POST, JUST ABOVE THE SPRING TAILPOST FITTING.
